Lybrate.com has a nexus of the most experienced Homeopaths in India. You will find Homeopaths with more than 26 years of experience on Lybrate.com. Find the best Homeopaths online in Nainital. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Shweta
Treatment Of Erectile Dysfunction
Skin Care Treatment
Treatment of Migraine Treatment
Treatment of Neurological Problems
Weight Management Treatment
Piles Treatment (Non Surgical)
Sexually Transmitted Disease (Std) Treatment
Cysts Removal Procedure
Treatment Of Pregnancy Problems
Well Woman Healthcheck
Thyroid Problems Treatment
Corn Removal Procedure
Submit a review for Dr. ShwetaYour feedback matters!
I am 18 and overweight. I am a student. So what should be my daily diet plan coz I want to lose weight any how. Plzzz help.
I am getting red spots on my face what medicine I can use on them and I need to use makeup everyday it's compulsory can you tell me which brand is good for sensitive skin.
Otitis media is an infection of the middle ear that causes inflammation (redness and swelling) and a build-up of fluid behind the eardrum?
I have some time head ache the head ache very pain ful and some time my eyes was very pain and red colour in morning time.
My daughter are 12 months completed weighs 7.5 kgs.she getting fever every month around 103 degrees for 3 to 4 days. She got rashes on mouth and on legs and hands and are itchy. We are worried about it. please help.
I am working out on a regular basis and I am on low carb diet. Suddenly last 2 days some times I am getting pain in my left lower abdomen. Also I am suffering with constipation. What may be the reason for this pain.
I have acne problem n my skin doctor asked me to get pco microphology test done. I wana ask wat this wil indicate. N yes I have irregular periods Pls teme how to avoid this pco naturally.
I am 22 years old healthy male. Since last 2 weeks I am facing a problem, my sperm comes out during bowel movement. I do exercise everyday and eating healthy foods but I do not know why this is happening. Every time when it is happening only during bowel movement. Please help me and explain me about this problems and give me solution.
Popping pills is something we cannot do away with completely. But something that should be borne in mind that every drug is used for one of its particular property which is healing, but on the other hand, it also has, almost always, the not-so-nice effects. These side effects could sometimes be as simple as nausea or itching to something as serious as shooting up blood sugar levels.
Talking of side effects, do you know that Viagra was originally used for pulmonary hypertension and its side effect was improved performance in patients with erectile dysfunction (ED)? Viagra thus became the famous magical blue pill for patients with ED. On the other hand, there are quite a few drugs that can lower your libido levels. Listed below are some of the regularly used medicines that can impact your sexual life.
Antihypertensives - Medications that are aimed at reducing blood pressure (diuretics and alpha and beta adrenergic blockers) have a negative effect on the sexual life. Switching drugs after medical consultation is an alternate.
Antidepressants - With depression on the rise, more and more people are prescribed anti-depressants, especially the selective serotonin reuptake inhibitors (SSRIs) and tricyclic antidepressants (TCAs). Both these increase the mood but lower the libido, in up to 50% of the patients. Added amount of cardio workout could be a work-around for patients on SSRIs. Reducing the dose of TCAs could help improve sexual function.
Proscar - Benign prostatic hypertrophy (BPH) is a common condition seen in aging men, and finasteride is used for its treatment. This prevents conversion of testosterone to its active form and thereby reduces sexual function. Surgical correction of BPH could be an alternative.
Antihistamines - Common cold cures like diphenhydramine and chlorpheniramine affect sexual life too. The good news is that these drugs are cleared out of the system within 24 hours and the side effect does not last long either. In patients who might need these chronically, this side effect should be borne in mind.
Anti-seizure drugs - Drug like terbetrol which is used to cure seizure does the same for the sexual act, which is physiologically akin to a seizure -impulse traveling slower along the nerve. If noticed, an alternative medication should be used.
Opioids - For severe chronic pain, Vicodin and OxyContin are used but these reduce testosterone levels and thereby reduce sexual drive too. Use of testosterone creams could be a substitute.
In all these cases, the key is to have a discussion with your doctor as soon as you realize it could be affecting your sex life.
In case you have a concern or query you can always consult an expert & get answers to your questions!